# SDR CALA2024062400068

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N77558
- Make and model: Boeing 737-9
- Aircraft serial: 67585
- Aircraft time: 4,138 hours, 1,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CABIN, ALL SEAT MOUNTED FLOOR PROXIMITY LIGHTS ARE INOP, SEE ATTACHED PICTURE. PERFORMED POWER SUPPLY FUSE REPLACEMENT ON M2816 IN REFERENCE TO AMM 33-51-06. FUNCTION OF FIRST CLASS CABIN SEAT MOUNTED PROXIMITY FLOOR LIGHTS RESTORED. OPS CHECK GOOD AT THIS TIME.
